MAUDE Adverse Event Report: FERNO-WASHINGON, INC. POWERFLEXX POWERED COT

FERNO-WASHINGON, INC. POWERFLEXX POWERED COT
Model Number 0015729
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Fall (1848); Injury (2348)
Date of Event 04/18/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported while transporting a patient, a wheel detached from the cot.It was further reported that the cot tipped over with the patient.The patient allegedly sustained injuries, however no details have been provided.
 
Additional Manufacturer Narrative
The cot was evaluated by an authorized service technician.Upon evaluation of the cot it was discovered the screws on the wheel had not been repaired according to specifications as there was no loctite visible and the screws were only hand tightened.The wheel of the cot was repaired as was all other unrelated observed maintenance deficiencies and the cot was returned to service.The complainant advised the alleged wheel had been previously replaced by an unauthorized service technician prior to the reported incident.The complainant confirmed the cot had not received regular preventative maintenance services since being put into service and had previously been repaired by an unauthorized field technician.It is determined that the alleged incident was a result of improper installation and repair of the wheel by the unauthorized technician.The user manual provides clearn instructions for preventative maintenance and inspecting the cot for loose hardware.No further information has been received pertaining to the patient's alleged injury.
 
Event or Problem Description

Brand Name
POWERFLEXX POWERED COT
Common Device Name
POWERFLEXX POWERED COT
Manufacturer (Section D)
FERNO-WASHINGON, INC.
70 weil way
wilmington OH 45177
MDR Report Key6516956
Report Number1523574-2017-00016
Device Sequence Number1594606
Product Code FPO
UDI-Device Identifier00190790000202
UDI-Public00190790000202
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Paramedic
Type of Report Initial,Followup
Report Date (Section B) 08/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Emergency Medical Technician
Device Model Number0015729
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/19/2017
Supplement Date Received by Manufacturer04/19/2017
Initial Report FDA Received Date04/24/2017
Supplement Report FDA Received Date08/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight82